For a second time in 2015 an Oakville Vet Clinic is Robbed

Drug used to euthanize pets was taken and can be fatal to humans.

Outside shot of Lakeshore Animal Hospital
For a second time in 2015 an Oakville Vet Clinic is Robbed
Find Oakville's Cheapest Gas

About the Author

Chantal Corner

Chantal Corner

Sergeant Chantal Corner is the Media Relations Officer for the Halton Regional Police Department. She grew up in Oakville and graduated from Loyola. She still resides in Oakville.

Latest posts (See all)

RADIUS Child & Youth Service Fundraising Gala 2018

Halton Police are warning the public about a quantity of potentially harmful narcotics stolen from an Oakville vet clinic.

Between the hours of 4:00pm on February 18, 2015 and 1:35am on February 19, 2015, unknown suspects broke into the Lakeshore Animal Hospital at 150 Lakeshore Road West in the Town of Oakville which is located between Kerr Street and Dorval Drive. This is the second break and enter at this clinic in a month and a half.

Suspects smashed the side window which is adjacent to the front door to gain entry and targeted the narcotics safe.

Police are concerned due to the nature and quantity of the drugs stolen and consider their potential availability on the street to be a safety concern.

Phenobarbital is a narcotic used to treat seizures in both animals and humans and if not taken properly, or the proper dose, serious side effects can occur.

Hydromorphone is a liquid dilaudid (narcotic pain reliever) which is attractive to opiate users.

Euthansol is a narcotic used strictly to euthanize animals and can be dangerous, even fatal if ingested by humans.

We encourage the public to be vigilant and for parents to be aware of these narcotics.

Anyone with information is asked to contact Detective Sergeant Andy Forde, Oakville Criminal Investigations Bureau at 905 825-4747 ext 2215 or anyone with information on this or any other crime is asked to call Crime Stoppers at 1 800 222-8477 (TIPS) or through the web at or by texting “Tip201” with your message to 274637 (crimes).

When narcotics fall into the wrong hands and are misused, they can be extremely dangerous, even deadly. Please be cautious about what you are ingesting and for what reasons.



, , , , , , , , , , , , , , , ,

Readers Comments (0)

Please note: Comment moderation is enabled and may delay your comment. There is no need to resubmit your comment.

%d bloggers like this: